Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Starting treatment tomorrow 2-4-14


Guru

Status: Offline
Posts: 5607
Date:
RE: Starting treatment tomorrow 2-4-14
Permalink  
 


Hi Robert, the inner shaking could be caused my the meds, although it may well be a symptom of anxiety which would be perfectly understandable when starting a new treatment!  Whatever is causing it I expect it will soon wear off when your body and mind have adjusted! 

Best of luck, look forward to following your progress!  smile



__________________

Jill 

(69 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 

Tig


Admin

Status: Offline
Posts: 8597
Date:
Permalink  
 

Hi Robert,

The shaky or jittery feeling is likely just a reaction to the medication and should subside as your body adjusts to it. Be sure to tell your doctor if it continues or becomes hard to manage. It happened to me at one time or another and I just convinced myself that it was a well planned street fight between the Dragon and my Liver and what I was feeling was the Dragon heading for the hills, lol! Hang in there and keep fighting, you'll do great!

Tig



__________________

Tig

62 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ   Lab Ref. Ranges

Signature Line Set Up/Abbreviations   Payment Assistance

 



Guru

Status: Offline
Posts: 3394
Date:
Permalink  
 

Hi Robert,

Best of luck and keep us informed. I would have some inner shaking too! Cheers.



__________________

Geno 1b, IL28B CT,  x3 prior relapser,  ex-cirrhotic, 75 yo, did 48 weeks with Victrelis/Peg./Riba.  VL 1.28m at start, UNDET. at 8 ,12 ,16 ,24 ,30  and 48 weeks.  EOT 15 Feb 2013 , UNDET. at EOT + 28 weeks. SVR!  Still Undet. at EOT +5 years

Malcolm



Moderator

Status: Offline
Posts: 895
Date:
Permalink  
 

MY LAST POST DIDENT WORK OUT. LETS TRY THAT AGAIN!!

      Baseline dose was Wed noon. after 14 tubes of blood I took 1-sofosbuvir and three 200 mg ribavirin.    So now  I"m   1- 1/2  days into it and feel fine. The only thing I think is different is a slight inner shaking feeling,  only feel it when im laying down??I know its early in the treatment, but I hope it all goes this well. 

 

 

 

 



__________________

 M-61(3 Treatments)( SOF-RIBA 2014)(SOF-RIBA-PEG 2016)(HCC 2016) (LIVER TRANSPLANT 8-2017)(VOSEVI-RIBA 2017)   SVR-12. 3-13-18 https://aasldpubs.onlinelibrary.wiley.com/doi/pdf/10.1002/hep4.1280   



Moderator

Status: Offline
Posts: 895
Date:
Permalink  
 

 thing  I think is different is a slight inner shaking feeling but very slight, and only feel it when  i"m  calm and quiet.



__________________

 M-61(3 Treatments)( SOF-RIBA 2014)(SOF-RIBA-PEG 2016)(HCC 2016) (LIVER TRANSPLANT 8-2017)(VOSEVI-RIBA 2017)   SVR-12. 3-13-18 https://aasldpubs.onlinelibrary.wiley.com/doi/pdf/10.1002/hep4.1280   



Moderator

Status: Offline
Posts: 895
Date:
Permalink  
 

Heading over to the hospital tomorrow to start the  GILIAD TRIAL ( GS-US-334-0153 )  16 weeks  sofosbuvir & Ribavirin    was asigned to arm A  

screaning went well,it took only 2- 1/2 mo. I think that was fast!! Anyway dont know what to expect  as how i will feel on med"s , but from what i have read on this forum it should go fairly well, Hope the riba rage dosent stop at my home.  I will check in on wed as to how im doing   Thanks all   RC



-- Edited by robertsamx on Tuesday 4th of February 2014 03:53:07 AM

-- Edited by robertsamx on Tuesday 4th of February 2014 03:53:54 AM

__________________

 M-61(3 Treatments)( SOF-RIBA 2014)(SOF-RIBA-PEG 2016)(HCC 2016) (LIVER TRANSPLANT 8-2017)(VOSEVI-RIBA 2017)   SVR-12. 3-13-18 https://aasldpubs.onlinelibrary.wiley.com/doi/pdf/10.1002/hep4.1280   

«First  <  1 2 3 | Page of 3  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.